# SDR AALA980875

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 700976
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW-SJC - FLT 1967 - DURING CRUISE, FLT ATTENDANTS REPORTED A STRONG ELECTRICAL BURNING SMELL IN THE AFT GALLEY.  THE SMELL WENT AWAY WHEN GALLEY POWER WAS TURNED OFF.  LANDED SJC WITHOUT INCIDENT.  REPLACED NR 4 COFFEE MAKER, ACCOMPLISHED SNIFF CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
